Normal approximation rate of the kernel smoothing estimator in a partial linear model

Hong, Sheng-Yan, Cheng, Ping . Journal of Multivariate Analysis 1999. 70 :207-220

Locate this article in:

Bibtex

@article{CIS-157560,
  Author = {Hong, Sheng-Yan and Cheng, Ping},
  Title = {Normal approximation rate of the kernel smoothing estimator in a partial linear model},
  Journal = {Journal of Multivariate Analysis},
  Volume = {70},
  Year = {1999},
  Pages = {207--220},
  Keywords = {Berry-Esseen bound, Bandwidth selection}
}

Similar articles